File Download

There are no files associated with this item.

Article: Arterial and venous thrombosis in a Chinese boy with hypereosinophilic syndrome

TitleArterial and venous thrombosis in a Chinese boy with hypereosinophilic syndrome
Authors
Issue Date2019
Citation
HK J Paediatr, 2019, v. 24 n. 3, p. 240-244 How to Cite?
AbstractA 16-year-old Chinese boy presented with multiple tender subcutaneous nodules and erythematous pruritic rashes over bilateral lower limbs. Investigation showed markedly elevated circulating eosinophils (7.35x109/L) and positive lupus anticoagulant. Doppler ultrasound and positron emission tomography scan revealed extensive venous thromboses and arterial insufficiency. The diagnosis of idiopathic hypereosinophilic syndrome with multiple end-organ involvement was established after exclusion of possible infectious, allergic and oncologic causes. Symptoms resolved after treatment that included low-molecular-weight heparin, corticosteroid and azathioprine. Here we describe the variable manifestations of hypereosinophilic syndrome and its associated features.
Persistent Identifierhttp://hdl.handle.net/10722/288138

 

DC FieldValueLanguage
dc.contributor.authorWong, CH-
dc.contributor.authorHa, SY-
dc.contributor.authorChong, CY-
dc.contributor.authorSou Da Rosa Duque, J-
dc.date.accessioned2020-10-05T12:08:25Z-
dc.date.available2020-10-05T12:08:25Z-
dc.date.issued2019-
dc.identifier.citationHK J Paediatr, 2019, v. 24 n. 3, p. 240-244-
dc.identifier.urihttp://hdl.handle.net/10722/288138-
dc.description.abstractA 16-year-old Chinese boy presented with multiple tender subcutaneous nodules and erythematous pruritic rashes over bilateral lower limbs. Investigation showed markedly elevated circulating eosinophils (7.35x109/L) and positive lupus anticoagulant. Doppler ultrasound and positron emission tomography scan revealed extensive venous thromboses and arterial insufficiency. The diagnosis of idiopathic hypereosinophilic syndrome with multiple end-organ involvement was established after exclusion of possible infectious, allergic and oncologic causes. Symptoms resolved after treatment that included low-molecular-weight heparin, corticosteroid and azathioprine. Here we describe the variable manifestations of hypereosinophilic syndrome and its associated features.-
dc.languageeng-
dc.relation.ispartofHK J Paediatr-
dc.titleArterial and venous thrombosis in a Chinese boy with hypereosinophilic syndrome-
dc.typeArticle-
dc.identifier.emailHa, SY: syha@hku.hk-
dc.identifier.emailChong, CY: chongpcy@hku.hk-
dc.identifier.emailSou Da Rosa Duque, J: jsrduque@hku.hk-
dc.identifier.authoritySou Da Rosa Duque, J=rp02340-
dc.identifier.hkuros315815-
dc.identifier.volume24-
dc.identifier.issue3-
dc.identifier.spage240-
dc.identifier.epage244-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats